MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROTEXIS; SURGEONS GLOVES

CARDINAL HEALTH 200, LLC PROTEXIS; SURGEONS GLOVES
Model Number 2D72PT75X
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Two events have been reported with same issue.First event.Registered nurse (rn) put on a pair of the orange protexis pi sterile polyisoprene powder-free surgical gloves (size 7 1/2), and the cuff of the glove ripped halfway off on the right side.There was not very much pressure used in putting the glove on, much less than normal as this has happened with this type of glove in the past.(glove ref: (b)(4), lot: ts20100210, mfg: 2020-10-17 use by date: 2023-09-30).Second event.When rn opened a pair of orange protexis pi sterile polyisoprene powder-free surgical gloves (size 6 1/2, (b)(4), lot# ts20100108, use by date 2023-09-30), they ripped apart as rn was putting them on.We have had several of these [protexis pi surgical gloves] doing this.

Brand Name
PROTEXIS
Common Device Name
SURGEONS GLOVES
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key11723549
Report Number11723549
Device Sequence Number17130172
Product Code KGO
UDI-Device Identifier10885380031953
UDI-Public(01)10885380031953
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
Report Date (Section F) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2D72PT75X
Device Catalogue Number2D72PT75X
Device Lot NumberTS20100210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer04/26/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/15/2021